Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from gastrointestinal upset and hyper tension, taken Rampril and Bisoprolol. SGPT and SGOT level high. Is it normal during medication?

Hi, about my father (68 years old). Since last 2 years he ve taken ramipril and bisoprolol and acetosal. He got the infarct miocard, and hypertension. Since 4 months ago he got gastrointestinal upset, I think it s cause the acetosal side effect, and I change acetosal with clopidogrel . 2 weeks ago he got laboratorium check. And the SGPT and SGOT levels higher twice than normal. Is it normal for patient taking lamipril and bisoprolol due higher level of SGPT and SGOT? and Is it right switching acetosal become clopidogrel? Thank you
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You's would be more of an internal medicine question. However Ramipril and Bisoprolol have evidence for precipitating or worsening depressive disorders.

I hope this answered your question.

Take care and have a lovely day !
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor